# SDR UPS08452165

- Difficulty date: May 4, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT L1 DOOR EMERGENCY LIGHT INOP.  RELAMPED, OPS CHECK GOOD PER B747 MM 33-51-05.
